Infinitely Many Solutions of the Neumann Problem for Elliptic systems in Anisotropic Variable Exponent Sobolev Spaces

Moroccan Journal of Pure and Applied Analysis · Volume 3, Issue 1 (2017) · pp. 70–82

DOI: 10.1515/mjpaa-2017-0007

Abstract

<jats:title>Abstract</jats:title>
<jats:p> In this paper, we prove the existence of in finitely many solutions for the following system <jats:inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="graphic/mjpaa.2017.3.1.1.jpg" /> by applying a critical point variational principle obtained by Ricceri as a consequence of a more general variational principle and the theory of the anisotropic variable exponent Sobolev spaces 2010 Mathematics Subject Classification. 35K05 - 35K55. </jats:p>